RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 206, Number 1, Pages 64–67 (Mi dan37110)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICAL PHYSICS

Boundary-value problem for a system of equations with a temperature boundary layer

N. V. Khusnutdinova

Institute of Theoretical and Applied Mechanics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (464 kB)

Bibliographic databases:
UDC: 517.9+532
Presented: М. А. Лаврентьев
Received: 16.02.1972

Citation: N. V. Khusnutdinova, “Boundary-value problem for a system of equations with a temperature boundary layer”, Dokl. Akad. Nauk SSSR, 206:1 (1972), 64–67

Citation in format AMSBIB
\Bibitem{Khu72}
\by N.~V.~Khusnutdinova
\paper Boundary-value problem for a system of equations with a temperature boundary layer
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 206
\issue 1
\pages 64--67
\mathnet{http://mi.mathnet.ru/dan37110}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0321412}
\zmath{https://zbmath.org/?q=an:0264.35040}


Linking options:
  • http://mi.mathnet.ru/eng/dan37110
  • http://mi.mathnet.ru/eng/dan/v206/i1/p64

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Khusnutdinova, “Theoretical analysis of a model of the thermal boundary layer with drag”, Siberian Math. J., 46:2 (2005), 351–358  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:44
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020